# SDR 29GA2017100800001

- Difficulty date: October 6, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 36,450 hours, 40,092 cycles
- Engine: Ge CT79B
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVCTA465B
- Part serial: 1206
- Condition: Failed
- Location: Recirculaton
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR OF A BURNING PLASTIC BELOW 10,000 FT.   PERFORMED AN AIR DISTRIBUTION SYSTEM OPERATIONAL TEST,  NO ODOR  PRESENT, OPS CHECKED GOOD IAW MM 21-20-00.  REMOVED AND REPLACE RH RECIRC FAN  IAW SAAB AMM 21-20-00.
